default-icon
Withdrawal Effect
How to taper the dosage of an allegra? She had been taking it as daily one tablet. On stopping suddenly, she experiences withdrawal effect - severe itching. So how to taper - give once a week or fortnightly, how long ?!
156 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there..... I.went through your query.... Many people only need to take an antihistamine when they have symptoms. Unless you are told otherwise, you should stop taking allegra once your symptoms have eased.... Along with their useful effects, most medicines can cause unwanted side-effects although not everyone experiences them. ....Consult Physician for further advice....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anirudh Agrawal
General Physician 26 yrs exp Delhi
Unlikely to be due to Allegra withdrawal. More like a psychological reaction to withdrawl of Aĺlegra. She can continue Allegra long term too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.